# SDR SWIA200110402

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 13,384 hours, 19,126 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH THE CONTROLLER IN MANUAL, THE PRESSURIZATION SYSTEM SHOWED A CLIMB RATE OF 2000 FPM WITH A PRESSURE DIFFERENTIAL OF 0.  WE FOLLOWED WITH A CLIMB TO 9,500 AND TRIED DIFFERENT MANUAL ADJUSTMENTS BUT WE WERE NOT ABLE TO PRESSURIZE THE CABIN.  REPLACED BOTH AUTO CONTROLLERS AND ELECTROPNEUMATIC OUTFLOW VALVE AND PRESSURIZED AIRCRAFT.  OPS CHECK GOOD.
